| Model Number |
BLENDER |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been received by vyaire for evaluation/repair.
Event or Problem Description
The customer reported while using the high flow microblender; the loss of oxygen/air high pressure alarm fails.The involvement associated with the event.Customer performed troubleshooting, but the issue went unresolved.The customer reported there is no patient.